MathSciNet Relay Station
MathSciNet bibliographic data
MR237890 (38 #6169) 34.51
Millionščikov, V. M. A proof of accessibility of the central exponents of linear systems. (Russian) Sibirsk. Mat. Ž. 10 1969 99–104.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement